Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017, Article ID 8474868, 7 pages
https://doi.org/10.1155/2017/8474868
Research Article

Uniqueness of the Sum of Points of the Period-Five Cycle of Quadratic Polynomials

Department of Physics and Mathematics, University of Eastern Finland, P.O. Box 111, 80101 Joensuu, Finland

Correspondence should be addressed to Pekka Kosunen; if.feu@nenusok.akkep

Received 3 August 2017; Accepted 29 October 2017; Published 23 November 2017

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2017 Pekka Kosunen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pekka Kosunen, “Uniqueness of the Sum of Points of the Period-Five Cycle of Quadratic Polynomials,” Journal of Complex Analysis, vol. 2017, Article ID 8474868, 7 pages, 2017. https://doi.org/10.1155/2017/8474868.